Thumbnail
Access Restriction
Open

Author Qiu, Yang-Cong ♦ Zada, Akbar ♦ Qin, Haiyong ♦ Li, Tongxing
Editor Zhang, Xinguang
Source Hindawi
Content type Text
Publisher Hindawi
File Format PDF
Copyright Year ©2017
Language English
Abstract We establish several oscillation criteria for a class of third-order nonlinear dynamic equations with a damping term and a nonpositive neutral coefficient by using the Riccati transformation. Two illustrative examples are presented to show the significance of the results obtained.
ISSN 23148896
Learning Resource Type Article
Publisher Date 2017-08-28
Rights License This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
e-ISSN 23148888
Journal Journal of Function Spaces
Volume Number 2017
Page Count 8


Open content in new tab

   Open content in new tab